American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Danny Calegari. Dynamical forcing of circular groups. Trans. Amer. Math. Soc. 358 (2006) 3473-3491. MR 2218985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. H. Kim, F. W. Roush and J. B. Wagoner. Inert actions on periodic points. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 55-62. MR 1464576.
Abstract, references, and article information   
View Article: PDF

[4] Georgia Triantafillou. Automorphisms of spaces with finite fundamental group . Trans. Amer. Math. Soc. 347 (1995) 3391-3403. MR 1316864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alessandra Iozzi. Algebraic hulls and smooth orbit equivalence . Trans. Amer. Math. Soc. 326 (1991) 371-384. MR 1002921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William M. Goldman and Yoshinobu Kamishima. Conformal automorphisms and conformally flat manifolds . Trans. Amer. Math. Soc. 323 (1991) 797-810. MR 987162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Larry Smith. Replacing homotopy actions by topological actions. II . Trans. Amer. Math. Soc. 317 (1990) 83-90. MR 976363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. B. Wagoner. Eventual finite order generation for the kernel of the dimension group representation . Trans. Amer. Math. Soc. 317 (1990) 331-350. MR 1027363.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stefan Bauer and J. P. May. Maximal ideals in the Burnside ring of a compact Lie group . Proc. Amer. Math. Soc. 102 (1988) 684-686. MR 929003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Darryl McCullough. Virtual cohomological dimension of mapping class groups of 3-manifolds. Bull. Amer. Math. Soc. 18 (1988) 27-30. MR 919653.
Abstract, references, and article information   
View Article: PDF

[11] Christopher Allday and Volker Puppe. On the rational homotopy Lie algebra of a fixed point set of a torus action . Trans. Amer. Math. Soc. 297 (1986) 521-528. MR 854082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stefan Waner. Mackey functors and $G$-cohomology . Proc. Amer. Math. Soc. 90 (1984) 641-648. MR 733419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Unni Namboodiri. Equivariant vector fields on spheres . Trans. Amer. Math. Soc. 278 (1983) 431-460. MR 701504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Deane Montgomery. Remark on continuous collections . Proc. Amer. Math. Soc. 88 (1983) 367-370. MR 695277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. F. Plante. Diffeomorphisms without periodic points . Proc. Amer. Math. Soc. 88 (1983) 716-718. MR 702306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vo Thanh Liem. Triviality of simple fiber-preserving actions of tori on Hilbert-cube-fiber bundles . Proc. Amer. Math. Soc. 87 (1983) 549-554. MR 684656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jan van Mill. A topological group having no homeomorphisms other than translations . Trans. Amer. Math. Soc. 280 (1983) 491-498. MR 716833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. D. Elmendorf. Systems of fixed point sets . Trans. Amer. Math. Soc. 277 (1983) 275-284. MR 690052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert J. Zimmer. Arithmetic groups acting on compact manifolds. Bull. Amer. Math. Soc. 8 (1983) 90-92. MR 682830.
Abstract, references, and article information   
View Article: PDF

[20] M. A. Armstrong. Calculating the fundamental group of an orbit space . Proc. Amer. Math. Soc. 84 (1982) 267-271. MR 637181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael Colvin and Kent Morrison. A symplectic fixed point theorem on open manifolds . Proc. Amer. Math. Soc. 84 (1982) 601-604. MR 643757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Deane Montgomery. Almost periodic transformation groups . Trans. Amer. Math. Soc. 42 (1937) 322-332. MR 1501924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Solomon Lefschetz. Manifolds with a boundary and their transformations . Trans. Amer. Math. Soc. 29 (1927) 429-462. MR 1501397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Solomon Lefschetz. Errata: ``Manifolds with a boundary and their transformations'' [Trans.\ Amer.\ Math.\ Soc. {\bf 29} (1927), no. 2, 429--462; 1501397] . Trans. Amer. Math. Soc. 29 (1927) 848. MR 1500503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1